# SDR FDEA201902160431

- Difficulty date: February 16, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE SURFACE FOUND CORROSION.  REWORKED AS PER MD-11 CMM 57-44-08. REPAIR EVALUATEDAND FOUND BARREL   NUT HOLE MATING SURFACE REMAINING THICKNESS OF UPPER : 0.388" WITHIN REWORK LIMIT   AND LOWER : 0.367" BEYOND REWORK LIMIT,MINIMUM THICKNESS= 0.860"- (0.983" / 2) = 0.3685"   ACCEPTED AS PER EA # : 1-5750-T0345149 P1 FIGURE 6. TITLE: WINGS-FLIGHT SURFACES- EO 1-  5750-7-5002- RH WING-OUTBD FLAP INBD HINGE ASSY (WING SIDE) -CORROSION   REPAIR.REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.REFER TO EA.# : 1-5750-T0345149 P1   AND SNRM NO. N00587 FOR WORK DETAILS.
